# SDR ERAA201200003

- Difficulty date: January 11, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 39,293 hours, 51,554 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 071127622
- Part serial: 1860
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 2,929 hours, 3,413 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID SMELL IN COCKPIT.  REMOVED AND REPLACED NR 2 TRANSPONDER CONTROL AND OP CHECKS GOOD.  FOUND DISPLAY INOP AND SMELLS BURNT.
